MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS INTERGARD WOVEN; VASCULAR POLYESTER GRAFT
Model Number INTERGARD WOVEN GRAFT
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
((b)(4)) the product was returned for evaluation.A mismatch between the graft (knitted graft, length 40cm, diameter 16mm) and its labeling (woven graft, length 30cm, diameter 30mm) was confirmed.It was noticed that the blisters were not opened.((b)(4)) the corresponding mislabeled product was found in serbia and was returned as part of a previous complaint (see manufacturer report 1640201-2017-00012).Upon investigation and review of the complaint device history records, it appears that this discrepancy is related to an isolated human error which occured during a manufacturing step.As a corrective action, a working group is currently conducting an analysis of the issue to prevent such incident from reoccurring.
 
Event or Problem Description
It has been stated by the hospital that there was a different product in the package than the 30 mm graft mentioned on the product labeling.The primary packaging has not been opened.It has been suspected to be a 10 mm or 12 mm graft inside the package.It should be noted that the complaint situation was received by the (b)(4) affiliate on june 2, 2016 but has not been forwarded to the intervascular designated complaint handling unit.This complaint situation was received by the intervascular designated complaint handling unit on april 25, 2017 upon investigation of a previous product mix-up complaint (manufacturer report 1640201-2017-00012).

Brand Name
INTERGARD WOVEN
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key6543325
Report Number1640201-2017-00013
Device Sequence Number749576
Product Code DSY
UDI-Device Identifier00384401000266
UDI-Public00384401000266
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K984294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/31/2020
Device Model NumberINTERGARD WOVEN GRAFT
Device Catalogue NumberIGW0030-30
Device Lot Number15H06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2016
Initial Report FDA Received Date05/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1